# SDR SWAA2022031468897

- Difficulty date: February 4, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 24.500 INCH FROM FRON SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.600 INCH 2022-67839 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 60009161631; DUE DATE:03-DEC-22;[02] TOOL USED P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22;[03] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 210138503 AND DUE DATE: 05-MAR-22.;[04] REPAIRED LH HORIZONTAL STABILIZER LOWER SKIN AT SSTA 193.90 IAW 22-155-00517 SUMMARY AND WIP1 SEE INDIVIDUAL SIGN-OFFS BELOW;[05] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN-OFFS BELOW
